# SDR AALA202101049027

- Difficulty date: December 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORRODED AREA AT LOWER SILL BETWEEN FR 66 TO FR 68 LEFT SIDE AT LEVELOF STR 23L MEASURING L=0.736 INCH; W=0.562 INCH; D=0.054 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL, IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7.
